# SDR SWAA2020092110156

- Difficulty date: August 9, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R BS540 FWD CARGO COMPARTMENT.  PERFORMED REPAIR STRINGER 26R BS540 FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.  THIS REPAIR IS A CATEGORY A, NO FURTHER ACTION OR INSPECTION REQUIRED.
